default-icon
Vitamin B12 injection hurts
I have acid reflux issue due to which there will be arm, neck pain. My doctor has prescribed 4 doses of vitamin b12 injection. I had 3 doses so far. For 1st two doses there was slight pain and everything became normal. But after getting 3rd dose the pain was there for quite some time then it stopped. After say 10 days, again the pain has started and it's getting increased. I feel little streach and burning sensation inside that area. I got the dose on hip. Please suggest what should I do.
96 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop medicine which is not helping.  Contact for details and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.